# SDR YENA2022112901172

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 80 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION CPCP FINDING: CORROSION ON FR80 BETWEEN STGR 28R / 27R AT AFT CARGO; SUMMARY: FR80 BETWEEN STGR 28R / 27R AT AFT CARGO WAS REPAIRED PER EC NO E22-930-01, ETI-190-22-698 REV. 4, ETD2022-- 190-033239 REV.:C.
